Alert archive / Montana / Flash Flood Warnings in 2005

Flash Flood Warning 9, NWS Glasgow, MT

June 25, 2005Daniels County, Roosevelt County, Sheridan County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 25, 2005, 9:14 PM MDT for Daniels County, Roosevelt County, Sheridan County, Montana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2005, 9:14 PM MDT (03:14 UTC)
Expired
Jun 26, 2005, 3:15 AM MDT
In force
6 hr
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

Counties Daniels County, MT, Roosevelt County, MT, Sheridan County, MT

The radar

The Glasgow radar (KGGW), 145 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2005-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2005-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
2713 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KGGW 260315
FFWGGW
MTC019-085-091-260915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
914 PM MDT SAT JUN 25 2005

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ROOSEVELT COUNTY IN NORTHEAST MONTANA.
  EASTERN DANIELS COUNTY IN NORTHEAST MONTANA.
  SHERIDAN COUNTY IN NORTHEAST MONTANA.

* UNTIL 315 AM MDT

* AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITETAIL...RESERVE...REDSTONE...RAYMOND...RAYMOND PORT OF ENTRY...
  PLENTYWOOD...OUTLOOK...NAVAJO...MADOC...FLAXVILLE...DAGMAR...ARCHER
  AND ANTELOPE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4899 10535 4840 10533 4841 10408 4899 10408

$$

76

WEATHER.GOV/GLASGOW
2 follow-up statements
000 
WGUS75 KGGW 260430
FFSGGW
MTC019-085-091-260915-


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1027 PM MDT SAT JUN 25 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 315 AM MDT FOR NORTH CENTRAL
ROOSEVELT...EASTERN DANIELS AND SHERIDAN COUNTIES...

AT 1015 PM MDT...A TRAINED WEATHER SPOTTER 5 MILES EAST OF FLAXVILLE 
REPORTED VERY HEAVY RAIN WITH A TOTAL OF 2.6 INCHES. RUNOFF FROM 
VERY HEAVY RAINFALL WILL BE AFFECTING THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITETAIL...
REDSTONE...RAYMOND...RAYMOND PORT OF ENTRY...PLENTYWOOD...OUTLOOK...
NAVAJO...MADOC...FLAXVILLE AND ARCHER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4899 10535 4840 10533 4841 10408 4899 10408

$$

76

WEATHER.GOV/GLASGOW
000 
WGUS75 KGGW 260751
FFSGGW
MTC019-085-091-260810-


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
150 AM MDT SUN JUN 26 2005

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL ROOSEVELT...EASTERN
DANIELS AND SHERIDAN COUNTIES IS CANCELLED...

STORMS THAT CAUSED FLASH FLOODING EARLIER ACROSS NORTH CENTRAL 
ROOSEVELT...EASTERN DANIELS AND SHERIDAN COUNTIES HAVE EXITED WELL 
TO THE NORTHEAST AND WATER HAS RECEDED. THEREFORE THE FLASH FLOOD 
WARNING IS CANCELLED. THERE STILL MAY SOME FLOODING ALONG PARTS OF 
SMALL CREEKS AND STREAMS FOR THE NEXT SEVERAL HOURS. 

LAT...LON 4899 10535 4840 10533 4841 10408 4899 10408

$$

76

WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:45 PM MDT, 6 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM MDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
245 PM MDT SAT JUN 25 2005

.SHORT TERM...FOR NORTHEAST MONTANA TONIGHT THRU MONDAY...
LOTS OF FACTORS IN PLACE FOR AN ACTIVE SEVERE WEATHER NIGHT...WITH
SEVERE STORMS ALREADY IN OUR WEST.  AIRMASS TO BECOME MOIST AND VERY
UNSTABLE. ETA FORECAST LIFTED INDEXES TO -11 AND CAPES TO 4500 IN
OUR SE. EXCELLENT 0-6KM SHEAR OVER 40 KT MUCH OF THE AREA. SURFACE
LOW MOVING SLOWLY EAST AND INTENSIFYING AS IT DRAWS INCREASINGLY
MOIST AND UNSTABLE AIR INTO IT. MODELS SHOW A DEVELOPING N-S
ORIENTED COLD FRONT TO MOVE ACROSS OUR AREA AS WELL. MODELS SHOW A
SHORTWAVE MOVING THROUGH IN SW FLOW ALOFT AS WELL...ALTHOUGH LIKELY
A LITTLE OVERDONE BY CONVECTIVE FEEDBACK...ETA HAS HANDLED THESE
WELL LAST MONDAY AND WEDNESDAY. BEST INFLUENCE FROM THIS TO BE IN
OUR NORTH AND WEST.

NE MT WILL BE BEHIND THE FRONT IN A COOLER DRIER AND NOT QUITE SO
UNSTABLE AIRMASS SUNDAY AND MONDAY. WITH SW FLOW ALOFT AND
ADDITIONAL SHORTWAVES THOUGH...WILL SEE ADDITIONAL THUNDERSTORM
ACTIVITY...BUT CERTAINLY LESS INTENSE THAN PAST 2 NIGHTS...AND WILL
DOWNPLAY INTENSITY. SIMONSEN

LONG TERM...MONDAY NIGHT THROUGH FRIDAY...
HAVE MADE VERY LITTLE CHANGE TO THE EXTENDED AS NOTHING NEW SEEMS TO
BE OFFERED UP BY LATEST AVAILABLE MODELS. ALTHO TECHNICALLY OUT OF
THIS EXTENDED PERIOD...WILL ADD IN SOME SLIGHT CHANCE POPS TO NEXT
SATURDAY AS IT APPEARS WE ARE LOOKING AT A FRONTAL A PASSAGE. TIMING
CAN BE REFINED IF NEED BE OVER THE NEXT FEW DAYS AS THINGS COME INTO
BETTER FOCUS FOR THAT TIME.

PREVIOUS LONG TERM DISCUSSION...MONDAY NIGHT THROUGH FRIDAY...
AN UPPER TROUGH ACROSS THE NORTHERN ROCKIES SWINGS ACROSS NORTHEAST
MONTANA TO BE FOLLOWED BY FLAT FLOW OR A LITTLE WEAK RIDGING ACROSS
THE AREA FOR THE REMAINDER OF THE WEEK.  MODELS GENERALLY AGREE ON
THE PATTERN...BUT THERE ARE STILL SOME TIMING DIFFERENCES...WITH THE
GFS CONTINUING TO LEAD THE PACK WITH THE FASTEST TIMING.  LOOKS LIKE
THE BEST CHANCE OF SEVERE WEATHER DURING THE EXTENDED PERIOD WILL BE
JUST AHEAD OF THE UPPER TROUGH MONDAY EVENING.

MON NIGHT & TUESDAY...THE AIR MASS WILL BE MOIST AND UNSTABLE OUT
AHEAD OF THE UPPER TROUGH MONDAY NIGHT...WHICH WILL LIKELY LEAD TO
SCATTERED SHOWERS AND THUNDERSTORMS.  GIVEN THE PATTERN/RECENT
HISTORY & FAVORABLE TIME OF YEAR QUITE POSSIBLE THAT SOME STORMS
COULD BE TURN SEVERE ONCE AGAIN.  BIGGEST MODEL DIFFERENCES CENTER
AROUND THE SPEED OF THE UPPER TROUGH.  THE GFS CARRIES THE UPPER
TROUGH TO THE MONTANA/NORTH DAKOTA BORDER BY 00Z WEDNESDAY...BUT THE
CANADIAN/UKMET/ECMWF OFFER UP SLOWER SOLUTIONS KEEPING THE TROUGH
AXIS FURTHER WEST...WHICH WOULD INCREASE THE CHANCE OF ANOTHER ROUND
OF CONVECTION LATE TUESDAY AFTERNOON/EVENING. INHERITED GRIDS HAVE
ISOLATED TO SCATTERED THUNDERSTORMS DURING THIS TIME WHICH LOOKS
GOOD.  AS WE GET CLOSER TO THE FORECAST PERIOD WILL CERTAINLY NEED
TO ASSES THE SEVERE POTENTIAL...BUT WILL HOLD OFF ON ANY MENTION NOW
AS IT IS STILL A FEW DAYS OUT.  PLAN TO LOWER TEMPERATURES A BIT
TUESDAY AS WE ARE ABOVE THE HIGH END OF ENSEMBLE GUIDANCE.  STILL
GENERALLY STAYED ABOUT 5 TO 10 DEGREES ABOVE THE ENSEMBLE MEAN EVEN
THOU THE GFS AND SEVERAL PERTURBATIONS ARE FASTER WITH THE UPPER
TROUGH AND HAVE A COOLER AIR MASS ACROSS THE AREA.  PUTTING SOME
WEIGHT ON THE FACT THAT ALL OF THE OTHER OPERATIONAL MODELS ARE
SLOWER WITH THE UPPER TROUGH AND ASSOCIATED COOLING.  WILL NEED TO
KEEP AN EYE ON THE SPEED OF THE UPPER TROUGH AND IT/S AFFECTS ON
TEMPERATURES.

TUES NIGHT THROUGH WED NIGHT...MUCH WILL DEPEND ON THE SPEED AND
LOCATION OF THE UPPER TROUGH.  THE LATEST GFS PUSHES THE UPPER
TROUGH QUICKLY INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY...AND
BRINGS A DRY AND STABLE AIR MASS INTO EASTERN MONTANA.  AS THE OTHER
MODELS ARE SLOWER WITH THE UPPER TROUGH WILL LINGER SOME SHOWERS AND
STORMS INTO WEDNESDAY...BUT PLAN TO TRIM BACK THE POPS FOR WEDNESDAY
NIGHT TO OUR EASTERN ZONES ONLY.  IF IT BECOMES MORE CLEAR THAT THE
UPPER TROUGH WILL ZIP THROUGH AS QUICKLY AS THE GFS IS SHOWING IT
WOULD BE POSSIBLE TO REMOVE THE POPS ACROSS OUR WESTERN ZONES FOR
WEDNESDAY.  TEMPERATURES SHOULD BE A LITTLE BELOW AVERAGE IN THE
WAKE OF THE UPPER TROUGH.

WED NIGHT & THURSDAY...MODELS COME BACK INTO GOOD AGREEMENT THAT THE
UPPER TROUGH WILL BE WELL EAST OF THE AREA BY THIS TIME WITH FLAT
FLOW OR SOME WEAK RIDGING ACROSS THE AREA.  SHOULD FINALLY HAVE A
CONVECTION-FREE PERIOD OF FAIR WEATHER WITH SEASONABLE TEMPERATURES.

FRIDAY INTO SATURDAY...THE GFSLR SWINGS ANOTHER UPPER TROUGH BY WELL
TO OUR NORTH WITH A COLD FRONT TO WORK ACROSS THE AREA FRIDAY
NIGHT.  THE UPPER TROUGH IS MUCH FURTHER NORTH THAN THE MID-WEEK
TROUGH...AND PROBABLY NOT MUCH TIME FOR MOISTURE TO ADVECT BACK INTO
THE AREA AHEAD OF THE FRONT.  THE ECMWF MAINTAIN MORE OR LESS FLAT
FLOW ACROSS THE AREA AND DOES NOT DEPICT SUCH A TROUGH BY THE END OF
IT/S RUN AT 12Z FRIDAY.  FOR NOW PLAN TO KEEP THINGS DRY WITH
TEMPERATURES NEAR NORMAL FOR THE END OF THE WEEK INTO THE START OF
NEXT WEEKEND. CB

&&

.AVIATION...VFR EXCEPT FOR POSSIBLE THUNDERSTORMS AT TAF SITES THIS
EVENING. EAST WIND 15 TO 25 MPH SHOULD LIGHTEN TO 10 TO 15 MPH BY
LATE AFTERNOON. WIND SHIFT TO NORTH EARLY THIS EVENING.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY FOR FORT
PECK LAKE UNTIL 4 PM TODAY. FLASH FLOOD WATCH CENTRAL
AND SOUTHERN VALLEY COUNTY 6 PM SATURDSAY TO 6 AM SUNDAY.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 25, 8:01 PM MDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
801 PM MDT SAT JUN 25 2005

MTZ016>027-059>062-270215-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
801 PM MDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR ALL OF NORTHEAST MONTANA AT LEAST THROUGH
9 PM MDT. FOR THE EASTERN HALF OF NORTHEAST MONTANA...THE TORNADO
WATCH LASTS UNTIL 1 AM. HAIL TO 3 INCHES IN DIAMETER...WIND GUSTS
TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE. FOR A COMPLETE
LISTING OF COUNTIES PLEASE SEE WWUS65 KGGW OR GTFWCNGGW.

FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF NORTHEAST MONTANA
TONIGHT. FOR ADDITIONAL INFORMATION PLEASE SEE GTFFFAGGW OR WGUS65
KGGW.

DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHEAST MONTANA
DURING THE AFTERNOON AND EVENING HOURS SUNDAY AND MONDAY.

OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 25, 8:10 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
810 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             HOMESTEAD               48.42N 104.54W
06/25/2005  2.50 INCH        SHERIDAN           MT   LAW ENFORCEMENT

&&

JLA
Local storm report, Jun 25, 8:24 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
824 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     2 W WOLF POINT          48.09N 105.68W
06/25/2005  70 MPH           ROOSEVELT          MT   TRAINED SPOTTER

&&

JLA
Local storm report, Jun 25, 8:25 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
825 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             10 NE RESERVE           48.71N 104.30W
06/25/2005  0.88 INCH        SHERIDAN           MT   PUBLIC

&&

MDP
Local storm report, Jun 25, 8:53 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
853 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             4 E WHITETAIL           48.90N 105.07W
06/25/2005  0.88 INCH        DANIELS            MT   PUBLIC

&&

JLA
Local storm report, Jun 25, 8:58 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
858 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     WOLF POINT              48.09N 105.64W
06/25/2005  60 MPH           ROOSEVELT          MT   TRAINED SPOTTER

&&

DES
Local storm report, Jun 25, 9:12 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
912 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     BLOOMFIELD              47.41N 104.92W
06/25/2005  60 MPH           DAWSON             MT   TRAINED SPOTTER

&&

DES

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:02 PM MDTSevere Thunderstorm WarningGGWGarfield58 min
Jun 25, 6:07 PM MDTSevere Thunderstorm WarningGGWDaniels, Sheridan53 min
Jun 25, 6:31 PM MDTSevere Thunderstorm WarningGGWRoosevelt59 min
Jun 25, 6:59 PM MDTSevere Thunderstorm WarningGGWSheridan61 min
Jun 25, 7:02 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone58 min
Jun 25, 7:27 PM MDTSevere Thunderstorm WarningGGWValley63 min
Jun 25, 7:30 PM MDTSevere Thunderstorm WarningGGWRoosevelt16 min
Jun 25, 7:44 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Valley63 min
Jun 25, 8:00 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Roosevelt60 min
Jun 25, 8:01 PM MDTSevere Thunderstorm WarningGGWSheridan29 min
Jun 25, 8:13 PM MDTSevere Thunderstorm WarningGGWSheridan62 min
Jun 25, 8:18 PM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan27 min
Jun 25, 8:22 PM MDTSevere Thunderstorm WarningGGWRoosevelt57 min
Jun 25, 8:32 PM MDTSevere Thunderstorm WarningGGWSheridan58 min
Jun 25, 8:43 PM MDTSevere Thunderstorm WarningGGWDaniels57 min
Jun 25, 8:51 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Wibaux36 min
Jun 25, 9:04 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Roosevelt56 min
Jun 25, 9:15 PM MDTSevere Thunderstorm WarningGGWSheridan32 min
Jun 25, 9:29 PM MDTSevere Thunderstorm WarningGGWSheridan26 min
Jun 25, 10:04 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Wibaux26 min

Nearby

Flash Flood Warnings in Montana, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.